Unique continuation theorems for solutions of partial differential equations. (English) Zbl 0404.35003


35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35A30 Geometric theory, characteristics, transformations in context of PDEs
35L10 Second-order hyperbolic equations
35L60 First-order nonlinear hyperbolic equations
Full Text: DOI


[1] Serge Alinhac, Problèmes de Cauchy pour des opérateurs singuliers, Bull. Soc. Math. France 102 (1974), 289 – 315 (French). · Zbl 0303.35021
[2] H. O. Cordes, Über die eindeutige Bestimmtheit der Lösungen elliptischer Differentialgleichungen durch Anfangsvorgaben, Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl. IIa. 1956 (1956), 239 – 258 (German). · Zbl 0074.08002
[3] Lars Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math. 24 (1971), 671 – 704. · Zbl 0226.35019
[4] Fritz John, On linear partial differential equations with analytic coefficients. Unique continuation of data, Comm. Pure Appl. Math. 2 (1949), 209 – 253. · Zbl 0035.34601
[5] Mikio Sato, Takahiro Kawai, and Masaki Kashiwara, Microfunctions and pseudo-differential equations, Hyperfunctions and pseudo-differential equations (Proc. Conf., Katata, 1971; dedicated to the memory of André Martineau), Springer, Berlin, 1973, pp. 265 – 529. Lecture Notes in Math., Vol. 287. · Zbl 0277.46039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.